# SDR ASAA2018101626672

- Difficulty date: October 16, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,888 hours, 7,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE FLOOR TO SIDEWALL TRANSITION PANEL HAS APPROX 24 SPOTS OF CORROSION ON UPPER SURFACE (WHICH INCLUDES PREVIOUSLY BLENDED AREAS) BETWEEN STATION 727I +8. GROUNDED - YES. REMOVED CORROSION FROM UPPER AND LOWER FROM TRANSITION PANEL IAW SRM 53-00-53-1A-2- ORG MAT .040 IAW SRM 53-60-53-01-2. MAT LOSS .030 REMAINING THICKNESS IS .010. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2-. REMOVED DAMAGE SECTION FROM STA 727 1+8 TO STA 767 IAW SRM 51-40-02-. FABRICATED NEW TRANSITION PANEL SECTION FROM STA 727 1+8 TO 767 IAW SRM 53-00-53-R-5- AND DWG 166A73-02-37 REV- SHEET .0037. ALODINED IAW SRM 51-20-02- PRIMED IAW SOPM 20-41-02 AND INSTALLED NEW TRANSITION PANEL FROM STA 727 1+8 TO STA 767 IAW DWG SRM 51-40-02.
